# SDR USAA2010120192749

- Difficulty date: November 22, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - FWD SERVICE DOOR AFT FRAME CRACKED AT THE NR 3 AND NR 4 STOP FITTINGS.  REPAIRED  FWD SERVICE DOOR AFT FRAME AT THE NR 3 AND NR 4 STOP FITTINGS IAW TR 52-10-11.
